# SDR SWAA2024042577422

- Difficulty date: March 26, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,525 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FASTENER INSTALLED ON INTERCOSTAL REPAIR; STA 312; STR 23L MAY NOT MEET THE 2D MINIMUM EDGE MARGIN SPECIFIED IN THE REPAIR.   REPLACED REPAIR PARTS -2 ANGLE AND -4 STRUCTURAL FILLER LOC ON BS312 AND STR23L IAW EA #1-753-32815 REV.IR. AND EA #24-153-00897-WIP1 REV 2 AND EA# 24-153-00897.
